# SDR DXTA2024040211375

- Difficulty date: March 31, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N818QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000055
- Aircraft time: 2,547 hours, 1,451 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 825017115
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT 3 OR 4 THOUSAND FEET CHECK DOORS AND CABIN DOOR OPEN CAS MESSAGES WERE DISPLAYED. WE RAN THE QRH CHECK AND RETUNED TO SCOTTSDALE. NO CABIN PRESSURE LOSS. REMOVED THE MAIN CABIN STAIRS TO GAIN ACCESS TO THE SC007 PROXIMITY SWITCH TO CHECK THE RIGGING AND ALSO CHECKED THE CONNECTOR AND WIRING FOR DAMAGE. NO DEFECTS FOUND. REMOVED INOP PROXIMITY SWITCH & INSTALLED NEW PROXIMITY SWITCH  IAW AMM 52-70-25. OPS CHECK NORMAL.  REMOVED INOP HARNESS ASSY CABIN DOOR THRESSHOLD. INSTALLED NEW HARNESS IAW WM 52-70-25 OPS CHECK NORMAL NO. DEFAULTS FOUND.
